# SDR REXA2020031300343

- Difficulty date: February 19, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 27,953 hours, 19,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH6703217211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R/H FLOOR SILL RBL 36 IS CORRODED BETWEEN F.S. 280.00 AND F.S. 310.00.
""REMOVED AND REPLACED RH FLOOR SILL P/N SH670-32172-11  IAW CRJ 900 SRM 51-42-21-001-001-A01 AND 51-42-13-001-001-A01. WVAC STAMP 
"
